abimol

Abimol Pain Reliever and Antipyretic

Abimol Pain Reliever and Antipyretic

abimol

active ingredient

Paracetamol

Indications:

Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, back pain, toothache, colds, and fever.

Types of Abimol

Abimol Tablets

Each tablet contains a concentration of 500 mg of the active ingredient Paracetamol

ABIMOL 500MG 20TAB

Abimol Extra Tablets

Each tablet contains 500 mg of the active ingredient Paracetamol and 30 mg of caffeine

ABIMOL EXTRA TAB

ABIMOL SUPP

Each suppository contains a concentration of 300 mg of the active ingredient Paracetamol

ABIMOL SUPP

Abimol Syrup

Each 5 ml of syrup contains a concentration of 150 mg of the active ingredient Paracetamol

أبيمول شراب - شفاء

Dosage:

Apimol antipyretic dose
Take the medicine exactly as your doctor or pharmacist tells you, or according to the medicine’s insert leaflet
The dose is determined according to the age and weight of the patient as follows:

 

Age Dosage
For adults and children 16 years and over One or two tablets every 4 or 6 hours

(No more than 8 tablets should be taken in 24 hours)

For children from 6 to 12 years old Half a tablet or one tablet every 4 or 6 hours

(No more than 4 tablets should be taken in 24 hours)

Or one or two feedings every 4 or 6 hours

For children from 1 to 5 years old 5 to 10 ml of syrup every 4 or 6 hours

Or one suppository every 4 or 6 hours

For children from 3 months to less than a year 2.5 to 5 ml of syrup every 4 or 6 hours
For children under 3 months 2.5 ml of syrup every 4 or 6 hours

• The dose should not be more than 4 times a day
• The medicine can be taken before or after eating.

Apimol for pregnant women

It is safe to take the drug during pregnancy as long as it is taken in the recommended doses and under the supervision of a doctor

Abimol and breastfeeding

The drug is generally considered safe to take as a pain reliever for a nursing mother

Does paracetamol cause drowsiness?

One of the side effects of Paracetamol is that it may sometimes cause drowsiness in some patients, especially with high doses.

 

 

Stop using the medicine and contact your doctor if:

Fever persists after 3 days of using the drug
Pain after 7 days of use
Have a rash, persistent headache, or any redness or swelling
If your symptoms get worse or if you develop any new symptoms.

Abimol side effects :

Sometimes the medicine may cause some side effects, such as:

Nausea, vomiting, upset stomach
Difficulty sleeping or feeling irritable
If any of these symptoms persist or worsen, tell your doctor or pharmacist immediately.

Symptoms of an allergic reaction to the drug include: rash, breathing problems, and swelling in the legs, arms, face, throat, or tongue.

“If you develop any of the symptoms of an allergic reaction, stop taking the medicine and go to the nearest hospital immediately.”

Contraindications to the use of Abimol

Allergy to the active substance or to any of the other ingredients of the medicine
Before taking this medicine, you should consult a doctor if:

severe kidney or liver disease
Liver problems caused by alcohol

 

Abimol alternative tablets

A medicine similar to the medicine (containing the same active ingredient as the medicine)

ADOL TAB

CETAL TAB

NOVALDOL TAB

An alternative medicine to the medicine (contains another active substance but has a similar activity to the medicine)

NOVALGIN TAB

CATAFLAM TAB

VOLTAREN TAB

What are the storage conditions for Abmol?

Store the medicine at room temperature below 25°C, away from moisture and heat. Do not freeze the medicine.

manufacturer of Abmol

Manufacturer’s GSK-glaxo smith kline

Leave a Comment

Your email address will not be published. Required fields are marked *

Shopping Cart
Don`t copy text!
Scroll to Top
🏷️ WANT A COUPON
Give us a review on Google or Facebook
Google Review

Facebook Review
and Subscribe now to get free discount coupon code. Don't miss out

    SUBSCRIBE